MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumonia (2011)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned; therefore, a device analysis could not be completed.It was further reported no device malfunction occurred.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the vest apex system did not perform as intended.Reportedly the caregiver noticed since the patient began using the vest device the patient developed recurrent pneumonia (pna) infections.It usually takes approximately two weeks to develop pna symptoms; however, since the patient started on vest therapy the illness developed in 36 hours.The caregiver stated that the device is working as intended; however, ¿their mucus consolidated faster in the lungs and caused the patient to get sicker faster to a crisis point.¿ it was noted that when the patient was admitted to hospital on the date of the event, ¿they needed more support than usual, requiring high flow oxygen.¿ also noted, the patient stated that they also improved faster, as it usually takes them one week to recover, and in this case, it took them five days instead.There was no report of device malfunction reported.No further information was available at the time of this report.

Brand Name
THE VEST SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM ST. PAUL
1020 west county road f
st. paul MN 55126
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21931853
Report Number2183816-2025-00022
Device Sequence Number15616091
Product Code BYI
UDI-Device Identifier00887761997776
UDI-Public(01)00887761997776
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP105
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age13 YR
Patient SexFemale